# SDR GTIA2024070238213

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 33,334 hours, 14,993 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Part number: UNKNOWN
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

"FA'S SMELLED BURNING SMELL AROUND ROW 7,8,9-PERFORMED TSM 05-50-00-810-831-A FOR ELECTRICAL BURNING SMELL.  PERFORMED OPS CHECK AND VISUAL AND PHYSICAL ISNP OF THE RECIRC FANS IAW AMM 21-21-00. OPS CHECK GOOD. PERFORMED IDLE RUN OF ENG 1 & 2  IAW AMM 71-00-00. ENG RUN GOOD. NO SMELL NOTED. PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00. OPS CHECK GOOD. NO SMELL NOTED. REMOVED AND .. REF LP 3403908-2 CORRECTIVE ACTION"
